MathSciNet Relay Station
MathSciNet bibliographic data
MR2183524 (2007a:32027) 32Q20 (14J45 14M25)
Song, Jian The $\alpha$-invariant on toric Fano manifolds. Amer. J. Math. 127 (2005), no. 6, 1247–1259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement